A generalization of a Bezier-like curve

Ahmad, Azhar and Amat, Abdul Halim and M. Ali, Jamaluddin (2014) A generalization of a Bezier-like curve. EDUCATUM - Journal of Science, Mathematics and Technology, 1 (2). pp. 56-68. ISSN 2289-7070

[img]
Preview
Text
A generalization of a Bezier-Like curve.pdf

Download (713kB) | Preview

Abstract

A new generalization basis called A-Bezier was constructed for the space span 2 {1, , ,..., } n t t t by using systolic array. This basis was based on a Bezier-like cubic curve consisting of two shape parameters which gave more degrees of freedom used in constructing the desired free form spline and surfaces. By fixing the shape parameters to specific values, this basis could be reduced to Wang-Ball basis and could be generalized to the other Bezier-like curve such as Timmer PC curve. The results showed that such basis and curves shared some properties with the Bernstein basis and the Bezier curves in polynomial spaces respectively.

Item Type: Article
Subjects: L Education > L Education (General)
Q Science > QA Mathematics
Faculties: Faculty of Science and Mathematics
Depositing User: Elly Yuswanti Mohd Yusof
Date Deposited: 07 Feb 2018 08:38
Last Modified: 07 Feb 2018 08:38
URI: http://ir.upsi.edu.my/id/eprint/2185

Actions (login required)

View Item View Item